Alert archive / Indiana / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 45, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Jun 9, 2008, 5:08 PM EDT for Adams County, Blackford County, Jay County, Indiana. It was in force for 67 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 9, 2008, 5:08 PM EDT (21:08 UTC)
- Expired
- Jun 9, 2008, 6:15 PM EDT
- In force
- 67 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
Counties Adams County, IN, Blackford County, IN, Jay County, IN
The radar
The Northern Indiana radar (KIWX), 110 km from the middle of the area, began a volume at 20:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 9, 5:35 PM EDT | TSTM WND DMG | Portland, IN | TREES...TREE LIMBS...POWER POLES DOWN FROM NORHT OF BYRANT TO PORTLAND AND SALAMONIA. WIDESPREAD POWER OUTAGES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 9, 1:38 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.1 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 691 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 1186 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- -42 m²/s²
- 0-3 km storm-relative helicity
- 3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KIWX 092108
SVRIWX
INC001-009-075-092215-
/O.NEW.KIWX.SV.W.0045.080609T2108Z-080609T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
508 PM EDT MON JUN 9 2008
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN BLACKFORD COUNTY IN EAST CENTRAL INDIANA
JAY COUNTY IN EAST CENTRAL INDIANA
SOUTHERN ADAMS COUNTY IN NORTHEAST INDIANA
* UNTIL 615 PM EDT
* AT 505 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS SEVERE STORM WAS
LOCATED 5 MILES SOUTHEAST OF SHAMROCK LAKES...OR 7 MILES SOUTH OF
HARTFORD CITY...AND MOVING NORTHEAST AT 62 MPH.
* LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
DUNKIRK...
PORTLAND...
BERNE...
REDKEY...
PENNVILLE...
GENEVA...
THIS IS A DANGEROUS SEVERE THUNDERSTORM. IF YOU ARE IN THE PATH...
PREPARE IMMEDIATELY FOR NICKEL SIZE HAIL...AND DESTRUCTIVE WINDS IN
EXCESS OF 70 MPH...ALONG WITH DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF
70 MPH AND NICKEL SIZE. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE
AND STAY AWAY FROM WINDOWS
LAT...LON 4032 8522 4039 8522 4039 8540 4040 8545
4041 8544 4059 8521 4059 8508 4065 8507
4074 8481 4032 8480 4032 8521
TIME...MOT...LOC 2108Z 245DEG 54KT 4037 8532
$$
JAL2 follow-up statements
000
WWUS53 KIWX 092133
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
532 PM EDT MON JUN 9 2008
INC009-092142-
/O.CAN.KIWX.SV.W.0045.000000T0000Z-080609T2215Z/
BLACKFORD IN-
532 PM EDT MON JUN 9 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BLACKFORD COUNTY
IS CANCELLED...
AT 531 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAD MOVED OUT OF
THE AREA AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.
IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4032 8522 4039 8522 4039 8520 4051 8520
4059 8519 4059 8507 4065 8507 4074 8481
4032 8480
TIME...MOT...LOC 2132Z 249DEG 37KT 4052 8513
$$
INC001-075-092215-
/O.CON.KIWX.SV.W.0045.000000T0000Z-080609T2215Z/
ADAMS IN-JAY IN-
532 PM EDT MON JUN 9 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR JAY AND SOUTHERN ADAMS COUNTIES...
AT 531 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS SEVERE STORM
WAS LOCATED NEAR BALBEC...OR ABOUT 10 MILES NORTHWEST OF PORTLAND...
AND MOVING EAST AT 43 MPH.
LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
PORTLAND...
BERNE...
GENEVA...
COLLEGE CORNER...
BRYANT...
TRINITY...
THIS IS A DANGEROUS SEVERE THUNDERSTORM. IF YOU ARE IN THE PATH...
PREPARE IMMEDIATELY FOR NICKEL SIZE HAIL...AND DESTRUCTIVE WINDS IN
EXCESS OF 70 MPH.....ALONG WITH DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.
IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4032 8522 4039 8522 4039 8520 4051 8520
4059 8519 4059 8507 4065 8507 4074 8481
4032 8480
TIME...MOT...LOC 2132Z 249DEG 37KT 4052 8513
$$
JAL000
WWUS53 KIWX 092154
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
554 PM EDT MON JUN 9 2008
INC075-092204-
/O.CAN.KIWX.SV.W.0045.000000T0000Z-080609T2215Z/
JAY IN-
554 PM EDT MON JUN 9 2008
...THE SEVERE THUNDERSTORM WARNING FOR JAY COUNTY IS CANCELLED...
AT 552 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAD MOVED OUT OF
THE AREA AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.
IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4065 8507 4073 8486 4072 8485 4073 8485
4074 8481 4059 8481 4059 8490 4059 8507
TIME...MOT...LOC 2154Z 244DEG 38KT 4062 8485
$$
INC001-092215-
/O.CON.KIWX.SV.W.0045.000000T0000Z-080609T2215Z/
ADAMS IN-
554 PM EDT MON JUN 9 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR SOUTHERN ADAMS COUNTY...
AT 552 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS SEVERE STORM
WAS LOCATED 4 MILES EAST OF CEYLON...OR ABOUT 5 MILES SOUTHEAST OF
BERNE...AND MOVING NORTHEAST AT 44 MPH.
LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
SALEM...
THIS IS A DANGEROUS SEVERE THUNDERSTORM. IF YOU ARE IN THE PATH...
PREPARE IMMEDIATELY FOR NICKEL SIZE HAIL...AND DESTRUCTIVE WINDS IN
EXCESS OF 70 MPH.....ALONG WITH DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.
IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4065 8507 4073 8486 4072 8485 4073 8485
4074 8481 4059 8481 4059 8490 4059 8507
TIME...MOT...LOC 2154Z 244DEG 38KT 4062 8485
$$
JALWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 2:40 PM EDT, 2 hours 28 minutes earlier.
Area forecast discussion, Jun 9, 2:40 PM EDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 240 PM EDT MON JUN 9 2008 ...SEVERE STORMS IMMINENT ALONG AND EAST OF A WABASH TO MONTPELIER LINE... .NEAR TERM... STG INSTABILITY/HIGH SFC THETA-E AIRMASS AGAIN THIS AFTN EAST OF SFC FNTL ZONE NOW BISECTING CWA...RUNNING FM MONTPELIER TO KOKOMO PER SAT IMAGERY SHOWING WELL DEMARCATED LINE OF TCU. MCV AND ASSOCD MID LVL SPEED MAX LIFTING NEWD OUT OF SRN IL WILL CONT TO SPARK NEW CONVECTIVE DVLPMNT NEWD ALG SFC FNTL BNDRY. GREATER RISK WILL BE W/ORGANIZING MULTICELLULAR CONVN LIFTING NEWD OUT OF EC IL AND POTENTIAL FOR SHRT SEGMENTED BOW ECHO AND ENHANCED HIGH END WIND DAMAGE THREAT. BEST GUESS WOULD BE ALG/E OF A LINE FM MARION TO AUBURN TWD 4 PM. && .SHORT TERM... ...THREAT FOR HEAVY RAIN OVERNIGHT... FOCUS ON UPSTREAM SW TROUGH OVR KS THIS AFTN AND SECONDARY SFC FNTL WAVE OVR SRN PLAINS LIFTING NE INTO THE SRN LAKES OVERNIGHT. 12Z NAM/WRF IDEAL PROG THIS AFTN ALTHOUGH AS IS TYPICAL A BIT SLOW W/CONV DVLPMNT. ITS CONTS PRIOR SUGGESTION OF LIFTING SFC WAVE UP THROUGH MIDDLE OF CWA OVERNIGHT W/RENEWED LLJ AND W/HIGH PWAT AIRMASS IN PLACE SEE NO REASON TO BACK AWAY FM PRIOR HEAVY RAIN MENTION ESP IN LIGHT OF OTHER GUIDANCE SHOWING SIMILAR RESULTS. HWVR GIVEN MOST OF CWA HAS ESCAPED BULK OF HEAVY RAINFALL IN THE LAST WEEK AND HIGH FFG WILL NOT GO W/FFA. SHOWERS WILL LINGER A BIT INTO TUE AM BFR LIFTING OUT W/PARENT TROUGH. FLW BACKS BY AFTN AND W/SOME INSOLATION NMM/ARW IDEA OF SCT DVLPMNT IS CERTAINLY PLAUSIBLE BUT QUITE UNCERTAIN. WILL KEEP W/AT LEAST SLIGHT CHC MENTION AT THIS POINT. && .LONG TERM MUCH CALMER LONG TERM IN STORE FOR THE REGION WITH ONE POTENTIALLY SIGNIFICANT CONVECTIVE EVENT FRIDAY. QUIET WEATHER WEDNESDAY AS MID LEVEL LOW OVER MT DRIFTS EAST ALONG US-CN BORDER AS OCCLUDED SFC LOW ALSO MOVES ACROSS ONTARIO. STRONG WARM MOIST AIR RETURN AHEAD OF SFC FRONT INCREASES TEMPS/HUMIDITY WED-THU. WARM MOIST AIRMASS IN PLACE BY THURSDAY AFTERNOON...BUT WITH HEIGHTS RISING THROUGH THURSDAY AFTERNOON AS SE CONUS RIDGING HOLDS NWARD OVER AREA...STILL THINKING THERE WONT BE ANY SIGNIFICANT CONVECTION DEVELOPING DURING PEAK HEATING OF THE AFTERNOON. BUT SHOULD BE LOOKED AT AGAIN AS 12Z GFS RUN TRENDED TOWARDS MORE CONVECTIVE ACTIVITY THAN PVS RUNS. FRIDAY SFC BNDRY APPROACHES WHILE COOLER AIR MOVES IN ALOFT AS H5 TROUGH EDGES EAST. WITH PRESENT TIMING PLACING FRONT JUST TO OUR WEST ALONG WITH FAVORABLE UPPER LVL WINDS/DIVERGENCE ON FRIDAY AFTERNOON DEEP MOIST CONVECTION WOULD CERTAINLY BE SUPPORTED. KEPT LINGERING CHANCES OF PCPN SATURDAY MORNING INTO AFTERNOON WITH COLD AIR ALOFT ABOVE LEFTOVER BOUNDARIES AT THE SURFACE. GFS ENSEMBLE AND EC ALL SUPPORT A DRY SATURDAY NIGHT WITH BNDRY WORKING FARTHER EAST. THUS REMOVED POPS FOR SATURDAY NIGHT WITH DRIER LOW LEVELS AND WARMER ALOFT WORKING INTO THE REGION. 12Z GFS RUN BRINGS A DISTURBANCE ROTATING AROUND THE MID LEVEL LOW OVER ONTARIO INTO THE NORTH PORTION OF THE CWA ON SUNDAY. WILL WAIT TO SEE IF THIS FEATURE IS REPRODUCED IN SUCCESSIVE RUNS BEFORE INTRODUCING POPS SO LATE IN THE PERIOD. && .AVIATION... VFR CONDS XPCD THROUGH EVENING BFR DETERIORATING OVERNIGHT AS SFC WAVE OVR THE SRN PLAINS LIFTS NEWD. SHLD SEE AN EXPANSIVE AREA OF SHRA/TSRA OVERNIGHT AS LLJ CRANKS UP AGAIN. GIVEN DEGREE OF DEEP MSTR IN PLACE...IFR CONDS LOOK PSBL YET WILL KEEP SOMEWHAT OPTIMISTIC AT THIS POINT W/MVFR MENTION AND SEE HOW AFTN DVLPMNTS SHAKE OUT...ESP UPSTREAM. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && NEAR TERM...HOLSTEN SHORT TERM...HOLSTEN LONG TERM...LUDINGTON AVIATION...HOLSTEN
Hazardous weather outlook, Jun 9, 4:33 PM EDT, 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 433 PM EDT MON JUN 9 2008 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-102045- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 433 PM EDT MON JUN 9 2008 /333 PM CDT MON JUN 9 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TONIGHT THUNDERSTORMS ARE LIKELY THIS EVENING INTO TONIGHT ACROSS THE AREA. SOME OF THE STORMS MAY BECOME SEVERE THIS EVENING. DAMAGING WIND GUSTS TO 65 MPH IS THE MAIN THREAT. HAIL TO THREE- QUARTERS OF AN INCH IS ALSO POSSIBLE. IN ADDITION...RAINFALL RATES OF 1 TO 2 INCHES PER HOUR ARE POSSIBLE...ESPECIALLY TONIGHT. STORM RUNOFF COULD LEAD TO ISOLATED FLOODING OF STREETS... SMALL STREAMS AND BASEMENTS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE POSSIBLE FRIDAY THROUGH SATURDAY NIGHT. IT REMAINS TOO EARLY TO ASCERTAIN THE RISK OF SEVERE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING. IN ADDITION TO SEVERE WEATHER REPORTS...RAINFALL REPORTS OF OVER ONE INCH PER HOUR RATES OR TOTALS GREATER THAN 1.50 INCHES ARE APPRECIATED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-102045- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 433 PM EDT MON JUN 9 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TONIGHT THE CHANCE FOR THUNDERSTORMS WILL INCREASE INTO TONIGHT ACROSS THE AREA. SOME OF THE STORMS COULD PRODUCE WIND GUSTS TO 40 KNOTS WITH LOCALIZED HIGH WAVES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE POSSIBLE FRIDAY THROUGH SATURDAY NIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP
In the hours before
Local storm report, Jun 9, 4:40 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
440 PM EDT MON JUN 09 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0438 PM HAIL DECATUR 40.83N 84.93W
06/09/2008 M0.70 INCH ADAMS IN TRAINED SPOTTER
&&
EVENT NUMBER 01427
BMLThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 5:04 PM EDT | Severe Thunderstorm Warning | IWX | Miami, Wabash | 44 min |
| Jun 9, 6:13 PM EDT | Severe Thunderstorm Warning | IWX | Allen, DeKalb, Noble | 45 min |
| Jun 9, 7:09 PM EDT | Severe Thunderstorm Warning | IWX | Steuben | 35 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.